# SDR ZZDA2011107

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY ENTRANCE, BETWEEN GIRT BAR ATTACH FITTINGS STRAP PANEL, CORROSION.   ACCOMPLISHED STRAP PANEL REPLACEMENT PER B717 SRM 51-41-02.
